# SDR MALA020688

- Difficulty date: December 19, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N534XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2370
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Deployed
- Location: Wings
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3657, AIR BRAKE DEPLOYED UNCOMMANDED.  AIR RETURN TO MSP.  MAINTENANCE PERFORMED ADJUSTMENT TEST PROCEDURES IAW AMM 27-63-00 501.  ALL OPS CHECK GOOD.  CLEANED CL4 POTENTIOMETER CANNON PLUG.
